American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 154 found      Go to page: 1 2 3 4 5 6

[91] John Lindsay Orr. Triangular algebras and ideals of nest algebras. Bull. Amer. Math. Soc. 23 (1990) 461-467. MR 1053988.
Abstract, references, and article information   
View Article: PDF

[92] Belisario A. Ventura. A note on subdiagonality for triangular AF algebras . Proc. Amer. Math. Soc. 110 (1990) 775-779. MR 1021907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Gordon W. MacDonald. Ultraweakly closed algebras and preannihilators . Proc. Amer. Math. Soc. 110 (1990) 705-709. MR 1025280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Reinhard Schaflitzel. The algebra of decomposable operators in direct integrals of not necessarily separable Hilbert spaces . Proc. Amer. Math. Soc. 110 (1990) 983-987. MR 1028294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Edward G. Effros and Zhong-Jin Ruan. On nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 110 (1990) 915-922. MR 986648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Marek Ptak. Reflexivity of pairs of shifts . Proc. Amer. Math. Soc. 109 (1990) 409-415. MR 1007510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] David P. Blecher. Commutativity in operator algebras . Proc. Amer. Math. Soc. 109 (1990) 709-715. MR 1009985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] M. Anoussis and E. G. Katsoulis. Descriptions of nest algebras . Proc. Amer. Math. Soc. 109 (1990) 739-745. MR 1009984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Chris Lennard. $\mathcal{C}_1$ is uniformly Kadec-Klee . Proc. Amer. Math. Soc. 109 (1990) 71-77. MR 943795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] József V. Varga. On unitary invariant ideals in the algebra of compact operators . Proc. Amer. Math. Soc. 108 (1990) 789-794. MR 975661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Robert T. Powers and Geoffrey Price. Continuous spatial semigroups of $*$-endomorphisms of ${\germ B}({\germ H})$ . Trans. Amer. Math. Soc. 321 (1990) 347-361. MR 974524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] D. Benjamin Mathes. Operator ranges and completely bounded homomorphisms . Proc. Amer. Math. Soc. 107 (1989) 155-164. MR 979229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] József V. Varga. Traces on irregular ideals . Proc. Amer. Math. Soc. 107 (1989) 715-723. MR 984818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Don Hadwin and T. B. Hoover. Operator algebras and the conjugacy of transformations. II . Proc. Amer. Math. Soc. 106 (1989) 365-369. MR 949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] William Arveson. Continuous analogues of Fock space. Memoirs of the AMS 80 (1989) MR 987590.
Book volume table of contents   

[106] De Guang Han. On $\mathcal{A}$-submodules for reflexive operator algebras . Proc. Amer. Math. Soc. 104 (1988) 1067-1070. MR 969048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Takahiko Nakazi. A lifting theorem and analytic operator algebras . Proc. Amer. Math. Soc. 104 (1988) 1081-1085. MR 969049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] P. G. Dixon. Generalized open mapping theorems for bilinear maps, with an application to operator algebras . Proc. Amer. Math. Soc. 104 (1988) 106-110. MR 958052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Bruce H. Wagner. Infinite tensor products of commutative subspace lattices . Proc. Amer. Math. Soc. 103 (1988) 429-437. MR 943061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] John Daughtry. Invariance of projections in the diagonal of a nest algebra . Proc. Amer. Math. Soc. 102 (1988) 117-120. MR 915727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] E. V. Kissin. Invariant subspaces for derivations . Proc. Amer. Math. Soc. 102 (1988) 95-101. MR 915723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Baruch Solel. Factorization in operator algebras . Proc. Amer. Math. Soc. 102 (1988) 613-618. MR 928990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Justin Peters. The ideal structure of certain nonselfadjoint operator algebras . Trans. Amer. Math. Soc. 305 (1988) 333-352. MR 920162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Mark Spivack. Certain properties of derivations . Proc. Amer. Math. Soc. 99 (1987) 712-718. MR 877045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Pei-Kee Lin. A note on multiplicatively prime ideals of operators . Proc. Amer. Math. Soc. 101 (1987) 462-464. MR 908649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Bruce H. Wagner. Weak limits of projections and compactness of subspace lattices . Trans. Amer. Math. Soc. 304 (1987) 515-535. MR 911083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Carl Sundberg. Exact sequences for generalized Toeplitz operators . Proc. Amer. Math. Soc. 101 (1987) 634-636. MR 911023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] H. Behncke. On the Calkin representations of $B(\mathcal{H})$ . Proc. Amer. Math. Soc. 101 (1987) 101-107. MR 897078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Mohamad A. Ansari. Perturbations of the unilateral shift and transitive operator algebras . Proc. Amer. Math. Soc. 101 (1987) 455-461. MR 908648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Andreas Blass. Near coherence of filters. II. Applications to operator ideals, the Stone-\v Cech remainder of a half-line, order ideals of sequences, and slenderness of groups . Trans. Amer. Math. Soc. 300 (1987) 557-581. MR 876466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 154 found      Go to page: 1 2 3 4 5 6